Estimates for the Multiplicative Square Function of Solutions to Nondivergence Elliptic Equations

Rivera-Noriega, Jorge . Abstract and Applied Analysis 2007. 2007 (92354) :-

Locate this article in:

Bibtex

@article{CIS-318037,
  Author = {Rivera-Noriega, Jorge},
  Title = {Estimates for the Multiplicative Square Function of Solutions to Nondivergence Elliptic Equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2007},
  Number = {92354},
  Year = {2007},
  Pages = {--},
  Keywords = {}
}

Similar articles